You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/120/3
Weak-chainability of tree-like continua and the combinatorial properties of mappings
Download
PDF
- Weak-chainability of tree-like continua and the combinatorial properties of mappings
Article
Original scientific text
Title
Weak-chainability of tree-like continua and the combinatorial properties of mappings
Authors
T. Moebes
1
Affiliations
Houston, Tex., U.S.A.
Fundamenta Mathematicae
1984/120/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
229-257
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics